Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A short proof of the Junnila quasimetrization theorem

Author: Ralph Fox
Journal: Proc. Amer. Math. Soc. 83 (1981), 663-664
MSC: Primary 54E15
MathSciNet review: 627716
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Junnila has shown in [2] that the classic $ \gamma $-space conjecture is true in the class of developable spaces. This paper presents a new and straightforward proof of Junnila's theorem, that every developable $ \gamma $-space is quasi-metrizable.

References [Enhancements On Off] (What's this?)

  • [1] Heikki J. K. Junnila, Neighbornets, Pacific J. Math. 76 (1978), no. 1, 83–108. MR 0482677
  • [2] -, Covering properties and quasi-uniformities of topological spaces, Ph.D. Thesis, Virginia Polytech. Inst. and State Univ., Blacksburg, 1978.
  • [3] W. F. Lindgren and P. Fletcher, Locally quasi-uniform spaces with countable bases, Duke Math. J. 41 (1974), 231–240. MR 0341422

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E15

Retrieve articles in all journals with MSC: 54E15

Additional Information

Keywords: Quasi-metric, $ \gamma $-space, development
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society